# SDR SWAA2024081914307

- Difficulty date: July 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT DENT. CRACK LENGTH : 0.15' CRACK FOUND AT DENT ON L/H HORIZONTAL STABILIZER L/E SKIN L/E STA 254.02+7.5'. CRACK LENGTH : 0.15'<[01] RECEIVED NEW L/H HORIZONTAL STABILIZER L/E PANEL (MPN#186A1001-15; PO#2074280). PART TO BE INSTALLED ON TTG8Q001TTT1.;[02] VERIFIED STEP # 1
